# SDR MASA200601998

- Difficulty date: July 31, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 20,810 hours, 15,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6185 PHX.  FLOOR PATH LIGHTING INOP.  MX RE-SECURED A LOOSE CONNECTOR.
